Recognizing New Anaphylaxis In Patient With Existing Hemodynamic Instability And Encephalopathy
A 55yo male with history of alcohol use disorder presented with acute liver failure, hepatic encephalopathy. Patient was admitted to the medical ICU from the ED given hemodynamic instability. Patient unable to provide history and no contacts available. On day one of admission, he developed a new rash. Will discuss the importance of developing a broad differential in critically ill patients when little history is attainable or the available history is unreliable. Will additionally examine signs and symptoms of acute anaphylactic reaction in a patient already receiving hemodynamic support from vasoactive infusions.
Donatelli D, Bolz E, Soto R. Recognizing new anaphylaxis in patient with existing hemodynamic instability and encephalopathy. Presented at: American Society of Anesthesiology Annual Meeting; 2022 Oct 21-25; New Orleans, LA.
American Society of Anesthesiology Annual Meeting, New Orleans, LA, October 21-25, 2022.